Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 63, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Jun 14, 2023, 10:38 AM CDT for Henry County, Alabama; Clay County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 10:38 AM CDT (15:38 UTC)
- Expired
- Jun 14, 2023, 11:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Henry County, AL, Clay County, GA
The radar
The Ft Rucker radar (KEOX), 46 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:40 AM CDT | TORNADO | 1 Ssw Graball, AL | Henry County Emergency Manager relayed a report from the Forestry Commission of an observed tornado on the ground. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1769 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
926
WFUS52 KTAE 141538
TORTAE
ALC067-GAC061-141630-
/O.NEW.KTAE.TO.W.0063.230614T1538Z-230614T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1138 AM EDT Wed Jun 14 2023
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northeastern Henry County in southeastern Alabama...
Central Clay County in southwestern Georgia...
* Until 1230 PM EDT/1130 AM CDT/.
* At 1138 AM EDT/1038 AM CDT/, a severe thunderstorm capable of
producing a tornado was located over Abbeville, moving east at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fort Gaines around 1205 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Shorterville, Graball, Walter F. George Lock And Dam, Walter F George
Lake, Zetto, Jones Crossing, Bethel, Abbeville Municipal A/P, Willis
Crossroads and Pecan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3168 8495 3167 8493 3165 8493 3165 8494
3162 8494 3162 8493 3150 8493 3151 8503
3152 8503 3155 8529 3164 8529 3171 8495
TIME...MOT...LOC 1538Z 257DEG 20KT 3158 8524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
73-YOUNG3 follow-up statements
391
WWUS52 KTAE 141541
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1141 AM EDT Wed Jun 14 2023
ALC067-GAC061-141630-
/O.CON.KTAE.TO.W.0063.000000T0000Z-230614T1630Z/
Henry AL-Clay GA-
1141 AM EDT Wed Jun 14 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT/1130 AM CDT/
FOR NORTHEASTERN HENRY AND CENTRAL CLAY COUNTIES...
At 1140 AM EDT/1040 AM CDT/, a confirmed tornado was located over
Abbeville, moving east at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado. At 1040 AM CDT,
a tornado was reported near US 431 near Abbeville.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Fort Gaines around 1205 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Shorterville, Graball, Walter F. George Lock And Dam, Walter F George
Lake, Zetto, Jones Crossing, Bethel, Abbeville Municipal A/P, Willis
Crossroads and Pecan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3168 8495 3167 8493 3165 8493 3165 8494
3162 8494 3162 8493 3150 8493 3151 8503
3152 8503 3155 8529 3164 8529 3171 8495
TIME...MOT...LOC 1540Z 257DEG 20KT 3158 8522
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
73-YOUNG452
WWUS52 KTAE 141600
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1200 PM EDT Wed Jun 14 2023
ALC067-GAC061-141630-
/O.CON.KTAE.TO.W.0063.000000T0000Z-230614T1630Z/
Henry AL-Clay GA-
1200 PM EDT Wed Jun 14 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT/1130 AM CDT/
FOR EAST CENTRAL HENRY AND CENTRAL CLAY COUNTIES...
At 1200 PM EDT/1100 AM CDT/, a confirmed tornado was located near
Fort Gaines, moving east at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Fort Gaines around 1210 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Shorterville, Walter F. George Lock And Dam, Zetto, Jones Crossing,
Bethel, Pecan and Fort Gaines-Clay Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3168 8495 3167 8493 3165 8493 3165 8494
3162 8494 3162 8493 3154 8493 3157 8516
3163 8516 3171 8495
TIME...MOT...LOC 1600Z 269DEG 17KT 3159 8512
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
73-YOUNG580
WWUS52 KTAE 141618
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1218 PM EDT Wed Jun 14 2023
ALC067-141627-
/O.CAN.KTAE.TO.W.0063.000000T0000Z-230614T1630Z/
Henry AL-
1218 PM EDT Wed Jun 14 2023
...THE TORNADO WARNING FOR EAST CENTRAL HENRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for southeastern
Alabama...and southwestern Georgia.
LAT...LON 3171 8495 3168 8495 3167 8493 3165 8493
3165 8494 3162 8494 3162 8493 3158 8493
3160 8506 3162 8506 3165 8507
TIME...MOT...LOC 1617Z 249DEG 20KT 3163 8502
$$
GAC061-141630-
/O.CON.KTAE.TO.W.0063.000000T0000Z-230614T1630Z/
Clay GA-
1218 PM EDT Wed Jun 14 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR CENTRAL
CLAY COUNTY...
At 1217 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Fort Gaines, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Clay County, including the following locations... Jones
Crossing, Bethel, Pecan, Fort Gaines-Clay Airport and Zetto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3171 8495 3168 8495 3167 8493 3165 8493
3165 8494 3162 8494 3162 8493 3158 8493
3160 8506 3162 8506 3165 8507
TIME...MOT...LOC 1617Z 249DEG 20KT 3163 8502
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
73-YOUNGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 14, 9:57 AM CDT, 41 minutes earlier.
Area forecast discussion, Jun 14, 9:57 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1057 AM EDT Wed Jun 14 2023
...New UPDATE...
...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT WITH
WIDESPREAD WIND DAMAGE, LARGE HAIL, AND TORNADOES POSSIBLE...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY...
.UPDATE...
Issued at 1049 AM EDT Wed Jun 14 2023
PoPs were nudged down a little over the next few hours across our
FL counties as things remain for the most part along our
northernmost counties in AL and GA. Otherwise, no major updates
are required this morning. Please remain weather-aware as we
prepare to go through multiple rounds of severe weather.
&&
.NEAR TERM...
(Today and tonight)
Issued at 311 AM EDT Wed Jun 14 2023
A very anomalous pattern remains in place for mid-June with warm
season instability juxtaposed with jet dynamics reminiscent of
the cool season. Today and Tonight, several shortwave disturbances
will ripple through the fast mid-level northwest flow along with
the right entrance region of a 130 kt upper-level jet over the
Mid-Atlantic, providing large scale ascent. The environment will
be characterized by SB CAPE over 3k J/Kg and Bulk Shear (0-6 km)
up to 50 kts. An Elevated Mixed Layer (EML) will also advect into
the region, with mid-level lapse rates increasing to around 8C/km.
A modest cap at the base of this layer will be easily broken by
the aforementioned large scale ascent, while convective temps in
the mid-80s will be readily attained. Overall, the environment is
very potent, and the SPC Moderate Risk of severe thunderstorms
(Level 4 of 5) is well placed across northwest portions of our
area, with remainder in at least a Slight Risk (Level 2 of 5).
Multiple rounds of severe weather are possible, as early as late
this morning and continuing through the overnight hours tonight,
with all hazards possible. CAMs generally show two distinct MCS's:
the first this morning into this afternoon and the second this
evening into the overnight hours. Storm motions are generally
eastward around 35 kts, but QLCS bowing segments could be much
faster. Storms will easily produce damaging winds given the drier
air aloft and strong wind field. The EML and ample CAPE will be
conducive to large hail, especially with any rotating updrafts,
given some veering winds in the lower 3km of the atmosphere. The
potential for large hail is greatest over Southeast Alabama and
Southwest Georgia, and model soundings continue to show high SHIP
values in support of this threat. In terms of tornado potential,
will have to watch any discrete supercells where winds are locally
backed and any any eastward bowing segments that better align with
the Bulk Shear Vector (0-3km). A strong tornado or two is possible.
As mentioned, the environment is very potent, especially for mid-
June when we are not accustomed to the potential for widespread
severe thunderstorms. In particular, higher end severe weather is
possible, including wind gusts to 80 mph, very large hail, and a
strong tornado or two. Factor the potential for severe weather
into your plans for today and tonight, especially for any outdoor
events, and have a plan in place if severe weather threatens. Have
multiple ways to receive warnings (NOAA Weather Radio, Wireless
Emergency Alerts enabled on your cell phone, etc). Since the
threat will also go into the overnight hours, when severe weather
is especially dangerous, make sure any warning alerts will wake
you from a sound sleep.
&&
.SHORT TERM...
(Thursday through Friday night)
Issued at 311 AM EDT Wed Jun 14 2023
The active weather pattern will continue throughout the short term
period with multiple additional rounds of showers and
thunderstorms expected to push across the region. While severe
weather remains possible, the overall threat seems lower than the
Wednesday/Wednesday night threat. Primary hazards include damaging
winds, hail, a few tornadoes, and heavy rainfall. As such, SPC has
much of the area in a Slight Risk (level 2 of 5) for severe
weather on Thursday and Thursday night. Flash flooding remains a
concern through Thursday and Friday as well, with additional heavy
rain expected on top of already saturated soils. For the heavy
rainfall threat, WPC has placed much of the area in a Slight Risk
(level 2 of 4) for excessive rainfall. Additionally, a Flood Watch
is in effect through Friday. Widespread rainfall totals of 3 to 6
inches will be possible through the short term, with isolated
higher amounts expected.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 311 AM EDT Wed Jun 14 2023
Active weather remains possible over the weekend as a series of
shortwaves continue to push eastward across the region. While
showers and thunderstorms will remain in the forecast for the
whole long term period, a shift in jet positioning (finally) will
help return us to a more typical summer time setup. While a few
stronger storms will still be possible, widespread severe weather
is not expected.
&&
.AVIATION...
(12Z TAFS)
Issued at 615 AM EDT Wed Jun 14 2023
Cigs down to MVFR and IFR this morning at all terminals with fog
at DHN and VLD. Expect gradual improvement to VFR by late this
morning, with additional restrictions in TSRA possible at DHN and
ABY much of the day. Most of this activity will remain just north
of ECP with VCTS, while a brief TSRA is forecast at TLH and VLD.
Severe TSRA possible at ABY and DHN where amendments may be needed
for brief, erratic strong wind gusts. Southwest winds today
increasing 10-15 kts with gusts up to around 20-25 kts at times.
For tonight, TSRA continue at ABY and DHN, then impacting ECP, TLH,
and VLD late. Highest potential for severe TSRA at ABY, DHN, and
VLD. Prevailing conditions gradually lower to MVFR/IFR at all of the
terminals. Southwest winds remaining elevated around 10-15 kts.
&&
.MARINE...
Issued at 311 AM EDT Wed Jun 14 2023
Stormy weather is likely the next few days with multiple rounds
of showers and thunderstorms moving near or across the waters.
Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally southwest
winds are expected with periods of cautionary conditions around
midweek.
&&
.FIRE WEATHER...
Issued at 311 AM EDT Wed Jun 14 2023
An unseasonably wet pattern will remain in place this week with the
potential for severe weather. Elevated transport winds will continue
to contribute to pockets of high dispersion over parts of Southeast
Alabama, Southwest Georgia, and the Florida Big Bend and Panhandle
over the next few days.
&&
.HYDROLOGY...
Issued at 341 PM EDT Tue Jun 13 2023
Periods of heavy rainfall will be possible through the upcoming
week, with the greatest threat over the next several days.
Widespread rainfall totals of around 4 to 8 inches are forecast
across portions of SE Alabama and SW Georgia with isolated higher
amounts also possible. These higher amounts in particular may lead
to flash flooding across the region. A Flood Watch is in effect
for Southeast Alabama, Southwest Georgia, and portions of the
Florida Panhandle through Friday.
This heavy rainfall will likely lead to rises on area rivers over
the next week and perhaps beyond, perhaps leading to some points
reaching action stage. Currently, our rivers remain well below flood
stage at this point with many locations actually near or in low
stage. Therefore, although rises are likely we have quite a ways to
go before river flooding becomes a problem. However, if some of
the more extreme higher rainfall totals become realized, rises to
action stage and perhaps minor flood stage may be possible over
the next couple of days with further rises possible later on.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 90 74 89 72 / 60 50 80 60
Panama City 86 76 87 75 / 60 50 70 60
Dothan 86 69 88 70 / 70 70 90 60
Albany 87 69 87 68 / 70 80 90 60
Valdosta 89 71 89 70 / 50 80 80 70
Cross City 89 74 88 73 / 40 60 70 60
Apalachicola 86 77 86 75 / 50 40 60 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.
High Rip Current Risk through this evening for FLZ108-112-114.
GA...Flood Watch through Friday evening for GAZ120>131-142>148-
155>161.
AL...Flood Watch through Friday evening for ALZ065>069.
GM...None.
&&
NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...LF
MARINE...Merrifield
FIRE WEATHER...LF
HYDROLOGY...MerrifieldIn the hours before
Special weather statement, Jun 14, 7:44 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
844 AM EDT Wed Jun 14 2023
GAZ128-130-131-141330-
Irwin GA-Turner GA-Ben Hill GA-
844 AM EDT Wed Jun 14 2023
...Strong thunderstorms will impact portions of Irwin, eastern Turner
and Ben Hill Counties through 930 AM EDT...
At 844 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eastman to near Abbeville to near Arabi.
Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fitzgerald, Ocilla, Mystic, Rebecca, Lulaville, Amboy, Osierfield,
Waterloo, Pinetta, Ashton, Irwinville, Fitzgerald Municipal A/P,
Irwinville Airport, Bowens Mill, Red Bluff, Arp, Abba and Queensland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3163 8303
3154 8341 3156 8347 3157 8347 3157 8350
3159 8350 3160 8352 3180 8368 3180 8361
3185 8361 3184 8321 3185 8318 3183 8314
3181 8313 3182 8311 3178 8303 3178 8299
TIME...MOT...LOC 1244Z 311DEG 36KT 3216 8315 3199 8339 3189 8370
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
73-YOUNGSpecial weather statement, Jun 14, 9:49 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1049 AM EDT Wed Jun 14 2023
ALZ067-GAZ120>122-141515-
Henry AL-Quitman GA-Randolph GA-Clay GA-
1049 AM EDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northeastern Henry,
northwestern Clay, southwestern Randolph and southern Quitman
Counties through 1115 AM EDT/1015 AM CDT/...
At 1049 AM EDT/949 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Richards Crossroads, or 9 miles southwest of
Eufaula, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Gaines, Days Crossroads, Walter F George Lake, Bonapartes
Retreat, Standleys Store, Otho, Watson Crossroads, Scottsboro
Crossroads, Double Bridges, Moores Crossroads, Crossroads, Ricks
Place, Pecan, Garnersville, Coates, Bagby State Park, Thomas Mill
Creek, Hatcher, Morris and Jones Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3184 8490 3161 8491 3170 8531 3170 8522
3171 8521 3173 8521 3174 8520 3176 8517
3177 8516 3176 8513 3177 8512 3178 8514
3179 8513 3184 8514
TIME...MOT...LOC 1449Z 272DEG 25KT 3178 8523
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
73-YOUNGSpecial weather statement, Jun 14, 10:27 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1127 AM EDT Wed Jun 14 2023
GAZ128-130-131-141600-
Irwin GA-Turner GA-Ben Hill GA-
1127 AM EDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of Irwin, east central
Turner and Ben Hill Counties through NOON EDT...
At 1127 AM EDT, Doppler radar was tracking a strong thunderstorm over
Fitzgerald, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fitzgerald, Ocilla, Mystic, Lulaville, Osierfield, Pinetta, Ashton,
Irwinville, Fitzgerald Municipal A/P, Irwinville Airport, Wray,
Bowens Mill, Red Bluff, Arp, Abba and Queensland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
3156 8306 3148 8311 3165 8359 3185 8338
3184 8321 3185 8318 3183 8315 3183 8314
3181 8313 3181 8311 3182 8311 3178 8303
3178 8299
TIME...MOT...LOC 1527Z 278DEG 39KT 3174 8329
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KRThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:37 AM CDT | Flood Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 64 hr |
| Jun 14, 10:58 AM CDT | Tornado Warning | TAE | Coffee | 25 min |
| Jun 14, 11:08 AM CDT | Tornado Warning | TAE | Dale, Henry, Houston | 52 min |
| Jun 14, 12:05 PM CDT | Tornado Warning | TAE | Henry | 25 min |
| Jun 14, 12:09 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 36 min |
| Jun 14, 12:17 PM CDT | Tornado Warning | TAE | Dale, Henry | 43 min |
| Jun 14, 4:10 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 80 min |
| Jun 14, 5:21 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 69 min |
| Jun 14, 5:42 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 93 min |
| Jun 14, 6:14 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Henry | 46 min |
| Jun 14, 6:18 PM CDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 57 min |
| Jun 14, 6:34 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 71 min |
| Jun 14, 6:42 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 33 min |
| Jun 14, 7:44 AM CDT | Special Weather Statement | TAE | Ben Hill, Irwin | 46 min |
| Jun 14, 9:49 AM CDT | Special Weather Statement | TAE | Clay | 26 min |
| Jun 14, 10:27 AM CDT | Special Weather Statement | TAE | Ben Hill, Irwin | 33 min |
| Jun 14, 10:47 AM CDT | Tornado Warning | TAE | Quitman, Randolph | 9 min |
| Jun 14, 11:40 AM CDT | Special Weather Statement | TAE | Quitman | 50 min |
| Jun 14, 11:42 AM CDT | Tornado Warning | TAE | Randolph | 48 min |
| Jun 14, 12:15 PM CDT | Tornado Warning | TAE | Quitman, Randolph | 25 min |
| Jun 14, 12:25 PM CDT | Tornado Warning | TAE | Calhoun, Clay, Early | 50 min |
| Jun 14, 12:46 PM CDT | Severe Thunderstorm Warning | TAE | Lee, Randolph, Terrell | 44 min |
| Jun 14, 12:57 PM CDT | Tornado Warning | TAE | Early | 48 min |
| Jun 14, 1:07 PM CDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 38 min |
| Jun 14, 1:34 PM CDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early | 41 min |
| Jun 14, 1:35 PM CDT | Areal Flood Advisory | TAE | Lee, Randolph, Terrell | 115 min |
| Jun 14, 1:59 PM CDT | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 46 min |
| Jun 14, 2:03 PM CDT | Tornado Warning | TAE | Baker, Dougherty, Mitchell | 42 min |
| Jun 14, 2:04 PM CDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 41 min |
| Jun 14, 2:35 PM CDT | Tornado Warning | TAE | Ben Hill, Irwin, Turner, Worth | 40 min |
| Jun 14, 2:37 PM CDT | Tornado Warning | TAE | Dougherty, Worth | 38 min |
| Jun 14, 2:43 PM CDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph, Terrell | 47 min |
| Jun 14, 2:53 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 67 min |
| Jun 14, 3:11 PM CDT | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 49 min |
| Jun 14, 3:12 PM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 63 min |
| Jun 14, 3:14 PM CDT | Flash Flood Warning | TAE | Quitman, Randolph, Terrell | 6 hr |
| Jun 14, 3:21 PM CDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Mitchell | 39 min |
| Jun 14, 3:23 PM CDT | Flash Flood Warning | TAE | Lee | 6 hr |
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Warning | TAE | Lee, Quitman, Randolph, Terrell | 48 min |
| Jun 14, 3:42 PM CDT | Tornado Warning | TAE | Irwin | 35 min |
| Jun 14, 3:49 PM CDT | Flash Flood Warning | TAE | Dougherty | 6 hr |
| Jun 14, 3:56 PM CDT | Tornado Warning | TAE | Dougherty, Mitchell, Turner, Worth | 49 min |
| Jun 14, 4:13 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 77 min |
| Jun 14, 4:29 PM CDT | Flash Flood Warning | TAE | Worth | 6 hr |
| Jun 14, 4:32 PM CDT | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 43 min |
| Jun 14, 4:36 PM CDT | Tornado Warning | TAE | Colquitt, Dougherty, Mitchell, Worth | 39 min |
| Jun 14, 4:43 PM CDT | Severe Thunderstorm Warning | TAE | Lee, Terrell | 62 min |
| Jun 14, 4:55 PM CDT | Flash Flood Warning | TAE | Dougherty | 4 hr |
| Jun 14, 5:10 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Lanier, Tift | 80 min |
| Jun 14, 5:10 PM CDT | Tornado Warning | TAE | Berrien | 50 min |
| Jun 14, 6:02 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Brooks, Colquitt, Cook, Decatur, Early and 5 more | 88 min |
| Jun 14, 6:21 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Lanier, Lowndes | 84 min |
Nearby
Tornado Warnings in Alabama, 2023Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.